# SDR P2EA99308

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 65507532
- Condition: Cracked
- Location: Rt Wing
- Part time: 55,424 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MCI - RUNNING FUEL LEAK AT RIGHT WING ROOT, LOWER SURFACE AT WING-TO-BODY AREA NEAR SUMP DRAIN.  PRESSURE CHECKED.  CLEANED AND SEALED LEAK AREA.  LEAK NOW CLASSIFIED AS STAIN PER MM 28-11-0.  FOUND TIE FITTING CRACKED IN RADIUS, BL 70.85. STRINGER S9R WING LOWER SURFACE.  REPLACED RT WING LOWER TIE FITTING AND FEED-THROUGH TUBE, BL 70.85, STR S9 PER SRM 51-30-2 AND BAC DRAWING 65-45414.  PART TC:  59,093.  (X)
